# SDR SWAA2022032108872

- Difficulty date: September 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Centre Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING TO BODY FAIRING 195BL HAS A CRACKED FASTENER HOLE 46' FROM AFT EDGE AND 4' FROM LOWER EDGE / REPAIRED LEFT OVER WING TO BODY FAIRING 195BL AT FASTNER HOLE AS MARKED I/A/W SRM 51-70-04-2R-9 REV 68 PER SRM 53-40-70-2R-1 PAR 2.B.1.13 REV 68.
